# SDR AUS20040008

- Difficulty date: January 8, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing Race
- Part number: 2071235
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR INTERCONNECT ROD SPHERICAL BEARING INNER RACE CRACKED. FOUND DURING INSPECTION IAW AD/S-76/66 PT4.
